Ukrainian Mathematical Journal

, Volume 23, Issue 4, pp 383–390 | Cite as

On the nonemptiness of a class of functions analytic in a finitely connected disk domain

  • L. E. Dunduchenko


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. A. Zmorovich, “The formula of Schwarz for an n-connected disk domain,” Dokl. Akad. Nauk UkrRSR, No. 5 (1958).Google Scholar
  2. 2.
    L. O. Dunduchenko, “On Schwarz's formula for an n-connected diskdomain,” Dokl. Akad. Nauk UkrRSR, No. 11 (1966).Google Scholar
  3. 3.
    L. E. Dunduchenko, “The method of structural formulas in the theory of special classes of analytic functions” [in Russian], Thesis Abstract, Institute of Mathematics of the Academy of Sciences of the UkrSSR, Kiev (1968).Google Scholar
  4. 4.
    I. I. Privalov, Randeigenschaften analytischer Funktionen, VEB Deutscher Verlag der Wissenschaften, Berlin (1956).Google Scholar
  5. 5.
    G. M. Goluzin, “The solution of fundamental two-dimensional problems of mathematical physics for the case of the Laplace equation and multiply-connected domains bounded by circles,” Matem. Sb.,41, No. 2 (1934).Google Scholar
  6. 6.
    Fan Tse, “On systems of linear inequalities,” Linear Inequalities and Related Problems [Russian translation], Moscow (1959).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • L. E. Dunduchenko
    • 1
  1. 1.Kiev

Personalised recommendations